# SDR 08FDEA02669

- Difficulty date: July 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327046200400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231 GG UPPER SURFACE HAS PUNCTURES FROM BALL BEARINGS AND THE EDGING COMPOUND IS MISSING FROM THE INBD CORNER.  REPAIRED DAMAGED FLOOR PANEL IN REF TO A300-600 SRM 53-10-20; FIG 202.
